# SDR IPXA2017071119186

- Difficulty date: June 19, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: ARB7105501
- Part serial: UP63837
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING NR 1 SLAT PERFORMANCE FAIRING RIB IS CRACKED AT XIS 150.74.  REPAIRED THE SLAT FAIRING IAW EA 011-5750-01-A6856, REV I/R, AND EO MD11-5750-64746-A.
